# SDR FDEA201102010447

- Difficulty date: February 1, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 49,559 hours, 17,169 cycles
- Engine: Pwa PW4158
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: A2519903
- Part serial: J132
- Condition: Failed
- Location: Mlg
- Part time: 47,802 hours, 1,016 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR FAILED TO RETRACT ON SYS 1. (SYS 2 UNDER MEL)  ADJUSTED LT AND RT MLG 62GB, 63GB, 64GB, 65GB SENSOR GAPS REF AMM 32-00-00-4.   R & R LANDING GEAR CONTROL HANDLE MODULE (2GA) IAW AMM 32-31-11-04 THROUGH STEP 2.C, STILL REQUIRES TEST (STEP 2.D).   R & R LANDING GEAR SELECTOR VALVE (3GA) MFG A25199-0-3 IAW AMM SWUNG GEAR PRECAUTIONARY. OPS CKS GOOD.
